# SDR UIEA2020060801214

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,871 hours, 16,133 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9808051
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG BLEED OFF MSG. REMOVED AND REPLACED LEFT ENG PRESSURE SHUTOFF VALVE IAW AMM 36-11-18. OPS CHECK GOOD. ALSO REMOVED AND REPLACED BLEED AIR SUPPLY CONTROL CARD OFF PART: PN285T1115-15D01676 IAW AMM 36-11-12. OPS CHECKS GOOD.
